# SDR AALA201802099006

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 1,998 hours, 791 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY WAS DECLARED AND FLIGHT DIVERTED ON ACCOUNT OF CARGO SMOKE INDICATION.  THE AIRCRAFT WAS GROUNDED.  PERFORMED FAULT CONFIRMATION OF CARGO BAY SMOKE WARNING IAW TSM 26-16-00-810-805-A.  PERFOMRED CIDS-SDF1 AND CIDS -SDF2 GROUND SCAN. NO FAULTS NOTED.
